바로가기메뉴

본문 바로가기 주메뉴 바로가기

logo

  • P-ISSN3059-0604
  • E-ISSN3059-1309
  • KCI

A CONDITION OF UNIQUENESS AND STABILITY IN ABURSTING MODEL

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics / Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics, (P)3059-0604; (E)3059-1309
2002, v.9 no.1, pp.19-30
Lee, Eui-Woo

Abstract

We consider one class of bursting oscillation models, that is square-wave burster. One of the interesting features of these models is that periodic bursting solution need not to be unique or stable for arbitrarily small values of a singular perturbation parameter <TEX>$\epsilon$</TEX>. Recent results show that the bursting solution is uniquely determined and stable for most of the ranges of the small parameter <TEX>$\epsilon$</TEX>. In this paper, we present a condition of uniqueness and stability of periodic bursting solutions for all sufficiently small values of <TEX>$\epsilon$</TEX> > 0.

keywords
bursting, stability, uniqueness

Journal of the Korean Society of Mathematical Education Series B: Theoretical Mathematics and Pedagogical Mathematics